RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 9, Number 2  


Kussainova Leili Kabidenovna (to the 70th birthday)
8
The awarding ceremony of the Certificate of the Emerging Sources Citation of Index database
9
On some constructions of a non-periodic modulus of smoothness related to the Riesz derivative
S. Yu. Artamonov
11
Existence of periodic solutions for a class of $p$-Hamiltonian systems
M. R. Heidari Tavani
22
On the symbol of nonlocal operators associated with a parabolic diffeomorphism
N. R. Izvarina
34
Additive estimates for discrete Hardy-type operators
A. Kalybay, S. Shalginbayeva
44
On fundamental solutions of a class of weak hyperbolic operators
V. N. Margaryan, H. G. Ghazaryan
54
Model-theoretic properties of the #-companion of a Jonsson set
A. R. Yeshkeyev, M. T. Kasymetova, N. K. Shamatayeva
68

Short communications
Marcinkiewicz-type interpolation theorem and estimates for convolutions for Morrey-type spaces
V. I. Burenkov, D. K. Chigambayeva, E. D. Nursultanov
82
Discreteness and estimates of spectrum of a first order difference operator
K. N. Ospanov
89
Eurasian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018